# SDR IPXA2021090973752

- Difficulty date: August 19, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,332 hours, 15,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA713215
- Condition: Damaged
- Location: Bs 1942 L51-52l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVAFT FUSELAGE SHEAR CLIP DAMAGE AT STA. Y=1942.00 BETWEEN LON 51L AND LON 52L.REPAIRED AFT FUSELAGE DAMAGED SHEAR CLIP AT STA. Y=1942.00 BETWEEN LON 51L AND LON 52L IAW SRM 53-00-06 REPAIR 1 FIG 201 REV 68 (MAJOR)
